# SDR SWIA201642358

- Difficulty date: July 1, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 25,737 hours, 23,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R315272
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL LONGERON VERTICAL LEG HAS EVIDENCE OF CORROSION AROUND SEVERAL NUT PLATE AND GROUND STUD LOCATIONS.  REPLACED PAX DOOR SILL FLOOR SUPPORT ANGLE IAW SRM. ALL OP CHECKED GOOD.
